# SDR DALA2024080507766

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 55,404 hours, 38,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE FROM THE FLIGHT ATTENDANT PANEL. MAINTENANCE FOUND THAT THE CABIN EMERGENCY LIGHTS WOULD WORK WITH COCKPIT SWITCH ARMED AND FLIGHT ATTENDANT SWITCH SET TO "ON" ONLY, BUT NOT FROM FLIGHT ATTENDANT PANEL ALONE. CHECKED VOLTAGE GOING TO THE FLIGHT ATTENDANT SWITCH S1-387, ALL TERNMINAL SHOWING 28 VDC. MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY PACK ASSY B5-125 REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #5718809)
